Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Nurofen Cold & Flu Relief Tablets

£5.49

For symptomatic relief of cold and flu. Contains ibuprofen.

Information Leaflet
SKU: 3808326 Categories: ,

Description

For symptomatic relief of cold and flu. Contains ibuprofen.

– Dual action formula works with your body to relieve aches and pains, and help clear nasal congestion

– Up to 8 hours pain relief (refers to ibuprofen)
– Relieve cold and flu symptoms fast

Other Nurofen products are also indicated for cold & flu symptom relief.

Uses / Instructions

  • For oral administration and short term use only, please consult a doctor if symptoms persist, worsen or if the product is required for more than 10 days.
  • Adults and children from 12 years: Take 2 tablets every 8 hours, leaving at least 4 hours between doses (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold and Flu Relief to children under 12 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed instructions please refer to the product leaflet.

Warnings

Do Not Take:

  • If you have ever had a stomach ulcer, perforation or bleeding.
  • If you are allergic to ibuprofen, phenylephrine or any other ingredient of the product, aspirin or other related painkillers.
  • If you are taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.
  • If you have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines.
  • If you have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
  • Have severe liver or kidney problems.
  • Have heart problems, high blood pressure or blood coagulation disorder.
  • Have breathing difficulties.
  • Have an overactive thyroid.
  • Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days.
  • Are in the last 3 months of pregnancy.
  • Are under 12 years old.
  • Please see product leaflet for full list of warnings.

See patient information leaflet for more details

Side Effects

Like all medicines, Nurofen Cold and Flu relief can cause side effects, although not everybody will experience them. Side effects can be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms.

Stop taking this medicine and seek immediate medical help if you develop:

Signs of intestinal bleeding:

  • Bright red faeces.
  • Black tar-like stools.
  • Vomiting blood or dark particles that look like coffee grounds.

Signs of a serious allergic reaction:

  • Difficulties breathing or unexplained wheezing.
  • Dizziness or faster heartbeat.
  • Severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering.
  • Swelling on your face, tongue or throat.

Signs of kidney problems:

  • Passing less or more urine.
  • Cloudy urine or blood in the urine.
  • Pain in the back and or swelling (particularly in the legs)

Signs of aseptic meningitis:

  • Neck stiffness.
  • Headache.
  • Feeling sick.
  • Being sick.
  • Fever

Signs of blood disorder

  • Stomach pain.
  • Nausea.
  • Jaundice.
  • Passing dark brown urine.

See patient information leaflet for more details

Ingredients

Contains: Ibuprofen 200 mg, Phenylephrine hydrochloride 5 mg. Please refer to product leaflet for full list of ingredients.

Nurofen Cold & Flu Relief 200mg/5mg Tablets. Contains ibuprofen & phenylephrine hydrochloride. For cold & flu relief.

 

Reviews

There are no reviews yet.

Be the first to review “Nurofen Cold & Flu Relief Tablets”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart